# SDR QXEA011204

- Difficulty date: July 19, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 4,796 hours, 6,712 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIGHT SIDE MAIN LANDING GEAR "H" MEMBER ACTUATOR ATTACH POINT HAS SURFACE CORROSION. REPAIRED IAW HORIZON AIR EA 2-54-88.
